# SDR CALA9700588

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68065
- Make and model: Doug DC-10-30
- Aircraft serial: 46590
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: O-Ring
- Part number: NAS1611210
- Condition: Leaking
- Location: Nr 3 Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO LONDON DUE TO LOSS OF HYDRAULIC QUANTITY.  FOUND NUMBER THREE PRESSURE TRANSMITTER LEAKING AT O-RING.  REPLACED O-RING.
